MAUDE Adverse Event Report: GYRUS ACMI, INC. 2.7MM LONG GYN TELESCOPE; CULDOSCOPE (AND ACCESSORIES)

GYRUS ACMI, INC. 2.7MM LONG GYN TELESCOPE; CULDOSCOPE (AND ACCESSORIES)
Model Number G27L-30WA
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown, additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the culdoscope exhibited big sharp dents on distal edge.There was no patient involvement.

Brand Name
2.7MM LONG GYN TELESCOPE
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24686469
Report Number3011050570-2026-00305
Device Sequence Number10004147
Product Code HEW
UDI-Device Identifier00821925001527
UDI-Public00821925001527
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K980972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG27L-30WA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown